Re: SORE NIPPLLES!!!PLEASE HELp!!!! what do I do????
Posted by SuperDave on March 23, 1997 at 11:18:45:
In Reply to: SORE NIPPLLES!!!PLEASE HELp!!!! what do I do???? posted by Left Hook on March 23, 1997 at 03:24:18:
: I finished a cycle of Testosterone enanthate that had estroil in it. I was worried that it would turn into estroidal but it never did. It has been two weeks since my last shot (100 mg) I never had sore nipples untill yesterday. I do not want to take Proviron(tht shit lowers your white blood cells, you could really fuck yourself up like that) I heard about Nolvadex, What does it do????? Any side effects??? Please help, I do not want to grow TiTs. I am paranoid. Am I growing tits?
sounds like the old gyno to me. You should get some nolvadex right away my friend. If not you'll
be surgically removing the breast tissue. All nolvadex does is block estrogen. But it can make
your roids less effective.
- Re:Here it is again, lefty! Animal 11:46:36 3/23/97
- Re:What the F.....?? Animal 11:24:49 3/23/97
- wasn't me my friend... SuperDave 16:08:25 3/23/97
- Re:What the F.....?? -- You may need to clear your cache. George 14:37:26 3/23/97
- wasn't me my friend... SuperDave 16:08:25 3/23/97 (0)